Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from cold, blocked nose and cough. Can romilast and altroxin used?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2475 Questions
Question
Wife suffering from cold,blocked nose and cough continuously from 2 months. Found relief when used romilast in the first and monteluekast content drug second time. Now after stopping medication cold n cough are back. Can she use romilast 10 continuously? Also she takes altroxin 100 mg tablet regularly for thyroid regulation. Please suggest.
Posted Sat, 28 Sep 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Sumit Bhatti 20 minutes later
Brief Answer:
Add medication as suggested below, Get examined.

Detailed Answer:
Hi,

Thank you for your query.

1. In addition to montelukast, request your doctor to prescribe an anti-histamine, a steroid nasal spray, a dry cough mixture and regular plain water steam inhalation.

2. The effect of all the these together will be more efficient than just montelukast alone.

3. Hypothyroidism is known to be associated with such symptoms.

4. Get her nose and throat examined. This may help diagnose her problem better. Blood tests may also help.

I hope that I have answered your query. If you have any further questions, I will be available to answer them.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from cold, blocked nose and cough. Can romilast and altroxin used? 4 minutes later
Madam actually doctor had prescribed the medicine with an antihistamine alongwith monteluekast. Forgot to mention. Can she continuously take romilast?
 
 
Answered by Dr. Sumit Bhatti 24 minutes later
Brief Answer:
Yes, it is safe under medical supervision.

Detailed Answer:
Hi,

Thank you for writing back.

1. Yes, it is safe to use this combination continuously for a few months.

2. Usually the effect of these medications is apparent in a week to ten days.

3. After optimal control of symptoms, it is better to taper off the dose over a couple of months rather than discontinue abruptly.

4. Side effects are usually mild. It is, however, better to be under the supervision of a physician while taking medication for a long term.

I hope that I have answered your query. If you have any further questions, I will be available to answer them.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Suffering from cold, blocked nose and cough. Can romilast and altroxin used? 5 minutes later
Sir, final query. Should I go to doctor-MD Physician or doctor-MD ENT or other MD doctor for continuos check up?
 
 
Answered by Dr. Sumit Bhatti 11 hours later
Brief Answer:
Consult an ENT Specialist.

Detailed Answer:
Hi,

Thank you for writing back.

1. You should consult an ENT Specialist initially.

2. You may follow up with your Physician in the long term.

I hope that I have answered your query. If you do not have any further questions, you may rate this answer and close the query.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor